# SDR C2XA06IA045

- Difficulty date: March 22, 2006
- Submitted: March 24, 2006
- Operation: Air carrier
- Aircraft: N14945
- Make and model: Emb EMB-145EP
- Aircraft serial: 145049
- Aircraft time: 16,435 hours, 14,844 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 163500112
- Part serial: 4644DE
- Condition: Damaged
- Location: Cockpit
- Part time: 3,057 hours, 1,855 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2537, DURING DESCENT INTO IAH, THE CREW REPORTED SMOKE IN THE COCKPIT.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT, WHERE MAINTENANCE REMOVED AND REPLACED THE FIRST OFFICERS WINDSHIELD, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
